Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Constantin Bănică and Octavian Stănăsilă
Title: Algebraic methods in the global theory of complex spaces
Additional book information: J. Wiley, London, New York, Sydney, Toronto, 1976, 296 pp., $21.50. Revised English version of original Romanian text published in 1974.

Review Information:

Reviewer: Robin Hartshorne
Journal: Bull. Amer. Math. Soc. 1 (1979), 566-567
American Mathematical Society